# SDR ASAA0210371

- Difficulty date: December 7, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Channel
- Part number: 6552263275
- Part serial: RC249
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 1 ENGINE COWL U-CHANNEL AT NACELLE STATION 122.25-149.25 CHAFED.  REMOVED AND REPAIRED DAMAGED AREA PER SRM.  (M)
